# SDR ASAA2016062517140

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 4,242 hours, 1,363 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000144410
- Condition: Failed
- Location: Ram Air Door
- Part time: 4,242 hours, 1,363 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RAM AIR DEFLECTOR DOOR DOES NOT FULLY OPEN.  ACFT GROUNDED.  R & R LT RAM AIR DOOR INLET ACTUATOR REF AMM 21-51-21.
